# SDR DALA2023081506632

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 87,339 hours, 11,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 DOOR L-3 OPENING ASSIST MECH FOUND DAMAGED DURING SCHEDULED SLIDE CHANGE. CORRECTIVE ACTION: REMOVED AND INSTALLED DOOR ASSIST MECH. (9946338)
